more bloody changes

Messages
327
Reaction score
0
Points
0
i have been on epilim and tegratol now for years until my wife read that it was the epilim that was causing bad side effects so after a few visits to see the consultant i have now had the epilim stopped and put on lamotragine (WHICH I AM NOT SO KEEN ON) this lamotrogine is a far faster acting drug that seems to shoot through your body far faster than epilim meaning that if i miss a dose of tablets then i wind up kissing carpets (im sure you all know what i mean ) trouble is my consultant wants me off the tegratol now as well so i will be soley on this lamotrogene personally i think this stuff will only succeed in making my life hell ,does anyone else have this problem?
 

Loopy Lou

Veteran
Messages
2,378
Reaction score
80
Points
173
I've seen the list of side effects for Sodium Valproate (epilim), and it's not good lol. Not one you see about much anymore either.

It might just take time for you to get used to the Lamictal. Perhaps you could stay on it for a while and see if it works for you?
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,700
Reaction score
166
Points
173
I'm on the Lamictal (brand of Lamotrigine) without any problems with the med metabolizing too fast. If you're worried about that however, there is an extended release version called Lamictal XR that might be a better fit.
 
Messages
327
Reaction score
0
Points
0
thanks ive been looking for an XR version of this stuff but people keep telling me it doesnt exist
 
Top